MAUDE Adverse Event Report: MICROVENTION, INC. SOFIA-6F; CATHETER INTRAVASCULAR DIAGNOSTIC

MICROVENTION, INC. SOFIA-6F; CATHETER INTRAVASCULAR DIAGNOSTIC
Model Number DA6115ST-GC-OD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded and therefore not available for return and investigation by the manufacturer.However, imaging was provided.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported through the sofast study that imaging taken one day post thrombectomy revealed re-occlusion of distal left m1 segment.Further intervention via thrombectomy was decided to be futile and decision was made not to re-treat and placed the patient on medication only.The clinician noted that the re-occlusion may have occurred due to intracranial atherosclerosis.The event was possibly related to the study disease and possibly to concurrent condition.The event outcome is ongoing.
 
Additional Manufacturer Narrative
Two radiographic images were provided for review.The first image is a ct head scan, axial, no contrast, single slice at the level of the lateral ventricles.The image is very grainy.Even though the event description says that the vessel that remained occluded is the distal left m1, a definite infarct could not be seen on this single slice.One slice is not sufficient to determine the status of the brain.The second image is a ct head scan, coronal, no contrast, single slice at the level of the choroid plexus of the lateral ventricles.The image is very grainy.Even though the event description says that the vessel that remained occluded is the distal left m1, a definite infarct could not be seen on this single slice.One slice is not sufficient to determine the status of the brain.These images do not explain why the m1 reoccluded after the thrombectomy.Without the return and physical evaluation of the device, the investigation cannot definitively determine if a condition existed that would have caused or contributed to the reported event.
 
Event or Problem Description
N/a.
 
Event or Problem Description
It was reported "sofast clinical study" imaging after initial thrombectomy on 17jul2023 had shown persistent re-occlusion of m1 segment on 18jul2023.Further intervention via thrombectomy was decided to be futile and more harmful so decision was made not to re-treat.Subject started plavix.
 
Additional Manufacturer Narrative
Udi related data quality updates only we have identified and updated the information listed under d2a, d2b and h4 nevertheless, please be aware that microvention is still working on updating the gudid website.We will notify you once the information has been given to the agency.

Brand Name
SOFIA-6F
Common Device Name
CATHETER INTRAVASCULAR DIAGNOSTIC
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92596
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key18332278
Report Number2032493-2023-01120
Device Sequence Number20530106
Product Code DQO
UDI-Device Identifier00842429108444
UDI-Public(01)00842429108444(11)220615(17)250531(10)0000207817
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberDA6115ST-GC-OD
Device Lot Number0000207817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2023
Supplement Date Received by Manufacturer11/08/2023
11/18/2023
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date01/25/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale